# SDR SWAA2022030904369

- Difficulty date: May 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE PANEL 521PB IS WARPED / DELAMINATED AT FWD INBD CORNER. / REPAIRED AND APPLIED DECORATIVE RESTORATIVE FINISH TO L/H WING LEADING EDGE PANEL #521PB OF DISBONDING OF EROSION STRIP (AS MARKED) IAW B737-700 SRM 52-41-01-2R-6 REV 67 AND B737 AMM 51-21-99-300-801 REV 68. A63650; A50544
